# SDR SWIA202266371

- Difficulty date: June 21, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FUSELAGE III FRAME 80 JUST OUTBOARD OF STRINGER 28R CORRODED.     (C-CHECK RO 8/29/2022)    REMOVED AND REPLACED CENTER FUSELAGE III FRAME 80 R/H LOWER SECTION REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. FRAME 80 REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
